# SDR QXEA2022121900341

- Difficulty date: December 16, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 14,263 hours, 8,941 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

#1 ENG HIGH VIBRATION CAUTION IN AMBER DURING CLIMB IN ICING CONDITIONS. HIGH VIBES CONTINUED 4.0 IN CRUISE AT FL 310. RAN CHECKLIST ABLE TO CLEAR VIBE CAUTION BELOW 50% N1 BUT THAT WAS TOO LOW TO CONTINUE DESTINATION. DIVERTED. REMOVED FROM SERVICE. C/W MCN E770001-01 AND DETERMINED TO BE ABNORMAL VIBRATION - SEE NEXT L/P 1031122 FOR DEFERRAL OF ADDITIONAL MTX REQUIREMENT. (REF DEFECT 1031121) PERFORM E175-72-00-00-QE02 ON #1 ENG WITHIN 50 FLT HOURS (REF QX MCN E770001-01). RETURNED TO SERVICE.
